You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1974-1975/30/1
On the existence of a convex solution of the functional equation φ(x) = h(x,φ[f(x)])
Download
PDF
- On the existence of a convex solution of the functional equation φ(x) = h(x,φ[f(x)])
Article
Original scientific text
Title
On the existence of a convex solution of the functional equation φ(x) = h(x,φ[f(x)])
Authors
Z. Kominek
1
,
J. Matkowski
1
Affiliations
Katowice
Annales Polonici Mathematici
1974-1975/30/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
1-4
Main language of publication
English
Published
1974
Exact and natural sciences
mathematics